| Catalog Number |
6052-0935S |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Injury (2348)
| Date of Event |
05/30/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the reported lot.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: delta c-taper head 36mm -2.5; 18-36-3 ; 58184101.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
It was reported that patient's left hip was revised due to pain.Rep was not made aware of any loose/ broken devices or other patient factors that could directly be attributed to reported pain, or its severity.Patient was revised to a restoration modular stem and an unknown head.